Follow
olivier bernardi
olivier bernardi
Verified email at brandeis.edu - Homepage
Title
Cited by
Cited by
Year
Intervals in Catalan lattices and realizers of triangulations
O Bernardi, N Bonichon
Journal of Combinatorial Theory, Series A 116 (1), 55-75, 2009
1362009
Bijective counting of tree-rooted maps and shuffles of parenthesis systems
O Bernardi
arXiv preprint math/0601684, 2006
1222006
Tutte polynomial, subgraphs, orientations and sandpile model: new connections via embeddings
O Bernardi
arXiv preprint math/0612003, 2006
832006
Counting quadrant walks via Tutte's invariant method
O Bernardi, M Bousquet-Mélou, K Raschel
Discrete Mathematics & Theoretical Computer Science, 2020
792020
Counting colored planar maps: algebraicity results
O Bernardi, M Bousquet-Mélou
Journal of Combinatorial Theory, Series B 101 (5), 315-377, 2011
622011
A bijection for triangulations, quadrangulations, pentagulations, etc.
O Bernardi, É Fusy
Journal of Combinatorial Theory, Series A 119 (1), 218-244, 2012
592012
Unified bijections for maps with prescribed degrees and girth
O Bernardi, É Fusy
Journal of Combinatorial Theory, Series A 119 (6), 1351-1387, 2012
532012
A characterization of the Tutte polynomial via combinatorial embeddings
O Bernardi
Annals of Combinatorics 12, 139-153, 2008
532008
Bijective counting of Kreweras walks and loopless triangulations
O Bernardi
Journal of Combinatorial Theory, Series A 114 (5), 931-956, 2007
482007
A linear algorithm for the random sampling from regular languages
O Bernardi, O Giménez
Algorithmica 62, 130-145, 2012
472012
An analogue of the Harer–Zagier formula for unicellular maps on general surfaces
O Bernardi
Advances in Applied Mathematics 48 (1), 164-180, 2012
412012
Percolation on triangulations: a bijective path to Liouville quantum gravity
O Bernardi, N Holden, X Sun
American Mathematical Society 289 (1440), 2023
382023
Deformations of the braid arrangement and trees
O Bernardi
Advances in Mathematics 335, 466-518, 2018
322018
Growth constants of minor-closed classes of graphs
O Bernardi, M Noy, D Welsh
Journal of Combinatorial Theory, Series B 100 (5), 468-484, 2010
312010
A bijection for covered maps, or a shortcut between Harer–Zagierʼs and Jacksonʼs formulas
O Bernardi, G Chapuy
Journal of Combinatorial Theory, Series A 118 (6), 1718-1748, 2011
282011
Counting coloured planar maps: differential equations
O Bernardi, M Bousquet-Mélou
Communications in Mathematical Physics 354, 31-84, 2017
262017
A Boltzmann approach to percolation on random triangulations
O Bernardi, N Curien, G Miermont
Canadian journal of mathematics 71 (1), 1-43, 2019
252019
Directed rooted forests in higher dimension
O Bernardi, CJ Klivans
arXiv preprint arXiv:1512.07757, 2015
252015
Schnyder decompositions for regular plane graphs and application to drawing
O Bernardi, É Fusy
Algorithmica 62, 1159-1197, 2012
252012
Counting unicellular maps on non-orientable surfaces
O Bernardi, G Chapuy
Advances in Applied Mathematics 47 (2), 259-275, 2011
252011
The system can't perform the operation now. Try again later.
Articles 1–20